# SDR C2XA04SH329

- Difficulty date: May 29, 2004
- Submitted: May 29, 2004
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 7,567 hours, 5,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14521721009
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE FORWARD DIGITAL BUTTSTRAP WAS FOUND TO BE CORRODED ON THE LEFT HAND SIDE AT FRAME 14.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC 5320-01121.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
